# SDR 2007UALA04617

- Difficulty date: November 9, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 59,879 hours, 35,077 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Burned
- Location: Adi
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O ADI BENCH CONNECTOR D2425 PIN 7 IN BURNED.     REPLACED EADI AND BENCH CONNECTOR.
